Образец цитирования:
А. И. Вольперт, С. И. Худяев, “О задаче Коши для квазилинейных вырождающихся параболических уравнений второго порядка”, Матем. сб., 78(120):3 (1969), 374–396; A. I. Vol'pert, S. I. Khudyaev, “Cauchy's problem for degenerate second order quasilinear parabolic equations”, Math. USSR-Sb., 7:3 (1969), 365–387
\RBibitem{VolKhu69}
\by А.~И.~Вольперт, С.~И.~Худяев
\paper О~задаче Коши для квазилинейных вырождающихся параболических уравнений второго порядка
\jour Матем. сб.
\yr 1969
\vol 78(120)
\issue 3
\pages 374--396
\mathnet{http://mi.mathnet.ru/sm3562}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=264232}
\zmath{https://zbmath.org/?q=an:0181.37601}
\transl
\by A.~I.~Vol'pert, S.~I.~Khudyaev
\paper Cauchy's problem for degenerate second order quasilinear parabolic equations
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 365--387
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001095}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/sm3562
https://www.mathnet.ru/rus/sm/v120/i3/p374
Эта публикация цитируется в следующих 93 статьяx:
Elio Marconi, Emanuela Radici, Federico Stra, “Stability of quasi-entropy solutions of non-local scalar conservation laws”, Calc. Var., 64:1 (2025)
Hiroshi Watanabe, “N-wave-like properties for entropy solutions to scalar parabolic–hyperbolic conservation laws”, Nonlinear Analysis: Real World Applications, 84 (2025), 104265
Emilio Cruciani, Emanuela L. Giacomelli, Jinyeop Lee, “On the Convergence of Nonlinear Averaging Dynamics with Three-Body Interactions on Hypergraphs”, SIAM J. Appl. Dyn. Syst., 23:3 (2024), 2364
Claudia Espitia, Hermano Frid, Daniel Marroquin, “Invariant measures for stochastic parabolic–hyperbolic equations in the space of almost periodic functions: Lipschitz flux case”, J. Hyper. Differential Equations, 20:03 (2023), 745
M. Erceg, M. Mišur, D. Mitrović, “Velocity averaging for diffusive transport equations with discontinuous flux”, Journal of London Math Soc, 107:2 (2023), 658
Nicolau M.L. Diehl, Lucineia Fabris, Paulo R. Zingano, “On the global solvability of porous media type equations with space dependent advection flux”, Journal of Mathematical Analysis and Applications, 519:2 (2023), 126850
Evgeny Yu. Panov, “On decay of entropy solutions to degenerate nonlinear parabolic equations with perturbed periodic initial data”, Journal of Differential Equations, 339 (2022), 579
Marko Erceg, Darko Mitrović, “Strong Traces to Degenerate Parabolic Equations”, SIAM J. Math. Anal., 54:2 (2022), 1775
Hiroshi Watanabe, “Particular solutions to one-dimensional Cauchy problems for scalar parabolic–hyperbolic conservation laws and their applications”, Nonlinear Differ. Equ. Appl., 29:4 (2022)
Jennifer Weissen, Simone Göttlich, Dieter Armbruster, “Density dependent diffusion models for the interaction of particle ensembles with boundaries”, KRM, 14:4 (2021), 681
Hiroshi Watanabe, “Traveling waves to one-dimensional Cauchy problems for scalar parabolic-hyperbolic conservation laws”, Journal of Differential Equations, 286 (2021), 474
Panov E.Yu., “Decay of Periodic Entropy Solutions to Degenerate Nonlinear Parabolic Equations”, J. Differ. Equ., 269:1 (2020), 862–891
Hermano Frid, Yachun Li, “Asymptotic decay of Besicovitch almost periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations”, Journal of Differential Equations, 268:9 (2020), 4998
Huashui Zhan, Yongping Li, “The entropy solution of a reaction–diffusion equation on an unbounded domain”, J Inequal Appl, 2019:1 (2019)
Huashui Zhan, Zhaosheng Feng, “Stability of hyperbolic–parabolic mixed type equations with partial boundary condition”, Journal of Differential Equations, 264:12 (2018), 7384
Hermano Frid, Yachun Li, “A Boundary Value Problem for a Class of Anisotropic Degenerate Parabolic–Hyperbolic Equations”, Arch Rational Mech Anal, 226:3 (2017), 975
M. Graf, M. Kunzinger, D. Mitrovic, “Well-posedness theory for degenerate parabolic equations on Riemannian manifolds”, Journal of Differential Equations, 263:8 (2017), 4787
Qin Wang, “NONHOMOGENEOUS DIRICHLET PROBLEM FOR ANISOTROPIC DEGENERATE PARABOLIC-HYPERBOLIC EQUATIONS WITH SPATIALLY DEPENDENT SECOND ORDER OPERATOR”, Bulletin of the Korean Mathematical Society, 53:6 (2016), 1597
Huashui Zhan, “The boundary degeneracy theory of a strongly degenerate parabolic equation”, Bound Value Probl, 2016:1 (2016)
Jiao Chen, Yachun Li, Weike Wang, “Global classical solutions to the Cauchy problem of conservation laws with degenerate diffusion”, Journal of Differential Equations, 260:5 (2016), 4657